| Model Number |
COMBIDIAGNOST R90 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the base where the patient was placed had broken.The device was in clinical use and there was no patient or user harm.Additional information received that the wheel inside the footrest was broken.
Additional Manufacturer Narrative
Reference id: (b)(4).The combidiagnost r90 is an x-ray unit for nearby controlled digital and conventional fluoroscopy and radiography.When the footrest is not locked into place on both sides, it can slide off the table when the table is tilted up.Philips received a complaint on combidiagnost r90 indicating that the base where the patient was placed had broken.The device was in clinical use and there was no patient or user harm.The remote service engineer (rse) performed analysis and concluded that the internal wheel inside the footrest was broken.Exams can still be performed on the device.However, the entire footrest must be replaced as it cannot be repaired.The part has been ordered and will be replaced with help of customer.Based on the information available and the testing conducted, the cause of the reported problem was wear and tear.The reported problem was confirmed by the customer.